Connect with others who understand.

sign up log in
About MyBCTeam
Real members of MyBCTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Foot Pain With Tamoxofin

Foot Pain With Tamoxofin

Has anyone had foot pain while taking Tamoxofin? I am not sure if it is the drug or my fibromyalgia. My feet are killing me, I can barely walk.

A MyBCTeam Member said:

I also had horrible foot pain with Tamoxifen, has been much worse on the Aromasin. Warm soaks relieves some of the pain and if you can get someone to massage, LOL

posted over 9 years ago
A MyBCTeam Member said:

Yes I did. Once oncologist changed hormone theraphy foot pain was gone.

posted over 9 years ago
A MyBCTeam Member said:

Yes. The cramping was so severe my feet would curl upward into claws. I had to quit taking it. Once the NewAdjuvantOnline program came out my oncologist went over it with me and my her2+ status and told me Tamoxifen in my case onyl offered a 1% benefit. He was fine with me not taking it. Quality of life has to count for something and I was just not going to live like that for 5 years for a 1% benefit. Ask you doctor to go over it with you and get a true picture of how it will or won't be benefitting you. Then make an informed choice. i think too many doctors just prescribe it like a blanket to all er+/pr+ patients and the truth is it isn't helping everyone to the same degree.

posted over 9 years ago
A MyBCTeam Member said:

I was on all three. Anastrozole was debilitating. Letrozole better, but still makes me hurt. The issue is that you get tired. Exercise helps, but only if you can override the joint pain. I ride my bike easier on hips and knees that hurt. I am 55 and someday feel 80. You just keep going and do the best you can do. Someone once said cancer is a word not a lifestyle. I guess since she never had cancer she does not understand regardless all treatments stink.

posted over 1 year ago
A MyBCTeam Member said:

Ask your Onc about taking gabapentin. It helped me a lot.

posted over 9 years ago
Already a Member? Log in